Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 684191, 8 pages
http://dx.doi.org/10.1155/2014/684191
Research Article

Some Convergence and Stability Results for Two New Kirk Type Hybrid Fixed Point Iterative Algorithms

1Department of Mathematics, Yıldız Technical University, Davutpasa Campus, Esenler, 34220 Istanbul, Turkey
2Department of Mathematical Engineering, Yıldız Technical University, Davutpasa Campus, Esenler, 34210 Istanbul, Turkey

Received 13 September 2013; Accepted 13 November 2013; Published 28 January 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Faik Gürsoy and Vatan Karakaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Faik Gürsoy and Vatan Karakaya, “Some Convergence and Stability Results for Two New Kirk Type Hybrid Fixed Point Iterative Algorithms,” Journal of Function Spaces, vol. 2014, Article ID 684191, 8 pages, 2014. https://doi.org/10.1155/2014/684191.